Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Headache, lower abdominal pain, dizziness, nausea. Any idea?

Hello, I m a bit unsure of how i m feeling at the moment. For the past two to three days I have been experiencing many different thing such as headaches , lower abdominal pain , dizziness , nausea etc. More recently I had felt an unusual feeling in my stomach . Like it was closing up, I looked into it and my mom said it may be due to a lack of iron. I have not visited my GP as of yet, as I have been waiting to see if things look up, over the days, they have become less frequent, but tend to switch. One time I am feeling bad in my stomach, the next the dizziness and headaches have returned and my stomach is fine. I am male. Have you any idea what this may be?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello, luke_is_ere-2k9,
Headache might be caused by a number of things including tension, anxiety
or some times fluctuating blood sugar levels. Eye problems can do this too.
Dizziness may be associated with your headache or it could be from inner
ear problems. Lower abdominal pain could be from constipation and gas
retention. Nausea can go with headache.
Serious conditions such as brain tumor or abdominal epilepsy are rare.
Low Iron can make you feel tired and week and can cause dizziness .
Hope your doctor will do the right kind of tests to help you.
Wish you good health.
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor